MathSciNet Relay Station
MathSciNet bibliographic data
MR2188133 (2006k:57070) 57Q45 (18D50 55P48 57M27)
Sinha, Dev P. Operads and knot spaces. J. Amer. Math. Soc. 19 (2006), no. 2, 461–486 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement